# SDR N6WA20110926

- Difficulty date: September 26, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 15,613 hours, 10,831 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Loop
- Condition: Out Of Position
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE DUCT MASTER WARNING MESSAGE CAME ON IN ICING CONDITIONS.  IT WAS SOON FOLLOWED BY ANTI-ICE DUCT MASTER CAUTION AND BOTH WING ANTI-ICE CAUTIONS.  OPENED UP SLAT PANELS, NR 2 SLAT REPOSITIONED ANTI-ICE LOOPS AND SECURED IN PLACE.  PERFORMED OPS TEST AS REQUIRED IAW AMM 30-12-08 AND 30-12-06.
